This is the first time ive ever been on any antidepressant, so im a bit confused if this is normal. it’s my second day taking 25mg of zoloft, and i feel very much awake. im tired, but something feels off. I’m getting slight headaches, and i feel like my emotions are all over the place. my doctor said to move up to two pills tomorrow, but im thinking i should just stop taking them until i get a chance to talk to him again.
also, i smoked a bowl of spice yesterday for the first time in a week. i am addicted to it, and I’m wondering if I’m just experiencing withdrawal or some shit. i dunno, but i feel almost like I’m on Charge again– in this weird, drugged out, numbed haze. i’m even stuttering a little like when i was coming off of Charge.
I’m thinking i shouldn’t take anything for another week before starting this?
Dc —> bdd
I’m gonna send this over to Other Drugs.
euphoricnod moved it first
always appreciated, Tommyboy
It’s not uncommon to experience side effects from anti-depressants. They usually go away. If they persist or are unmanageable for the few weeks it might take for them to go away, I’d contact your doctor. If you are worried, I’d contact the doctor anyway. You could just go off them but it doesn’t sound like what you are experiencing is anything dangerous, and it will just prolong the period it will take for you to get any benefits from the medication. Just my opinion, if in doubt call the doc. And lay off the spice while you adjust to the medication, especially as it seems to be exacerbating the unwanted side effects.
Are you taking the starter pack? I was on it for around a year maybe, with my highest dose being 100mgs. I felt weird on it in the beginning too, and actually got panic attacks from it.
I would highly suggest staying off of any other mind altering substances so you can determine exactly how the zoloft is effecting you. It needs to build up in you, and is said to start working in 2 weeks.
I wouldn’t up the dose. The started pack had 12.5 mg pills for 2 weeks I think, then the 25mg pills for another 2 weeks if I remember correctly.
Tommyboy gives good advice, the first few days on any new drug are going to feel a bit weird. I’d also recommend staying away from other mind-altering drugs, it’s good to know how they are going to effect you with the new medication in your system. And when you do reintroduce them, do so slowly, since you’d be surprised how some of those anti-depressants can really seem to change your tolerance level. Keep taking the medication though, I don’t have experience with Zoloft in particular but other SSRIs/SNRIs/few other things so I know the side effects will subside, stick to them for now…if they are still bothersome by the next time you see your doctor, which I’m guessing is sorta soon since it’s a new script, just let them know.
It’s only been two days. I would keep taking the medicine and see how it goes.
It’s important to contact the doctor and at least have a conversation about your concerns with the nurse. Stopping and waiting till the next appt sets you up for trying to cope with depression symptoms, worry, etc without support.
Keep going with it… it will start feeling better, I promise. Also, stay at your current dose until you feel comfortable.
Like has been said, keep at it. Most of the side effects should dissipate over the next couple of weeks and the antidepressant effect should start kicking in.
I remember when I first was on sertraline (Zoloft) I felt stimulated the first few days. That went away after about a week though.